# SDR 2007FA0000770

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: General aviation
- Aircraft: N9902Y
- Make and model: Bbavia 7GCBA
- Aircraft serial: 7GCBA8
- Aircraft time: 1,480 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Broken
- Location: Rt Wing
- Part time: 1,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MAIN SPAR FOUND FRACTURED IB OF STRUT ATTACH. CURRENT AD INADEQUATE TO PREVENT FURTHER FAILURES. THIS AIRCRAFT HAS LESS THAN 14 HR SINCE LAST ANNUAL INSPECTION..
